# SDR CALA2025121012016

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 36,061 hours, 3,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY BATTERY PACK CAPACITY CHECK PROCEDURE, DURING EMERGENCY LIGHT FUNCTION CHK,  FOUND BATTERY PACK FUNCTION LESS THAN 15 MIN AT DOOR 5R M33409. REPLACED A NEW BATTERY PACK IN M33409 POSITION AND CHK FUNCTION NORMAL IAW AMM 33-51-06.
